ITEM METADATA RECORD
Title: Einstein, conformally flat and semi-symmetric submanifolds satisfying Chen's equality
Authors: Dillen, Franki ×
Petrovic, M
Verstraelen, Leopold #
Issue Date: 1997
Publisher: Magnes press
Series Title: Israel journal of mathematics vol:100 pages:163-169
Abstract: In a recent paper, B. Y. Chen proved a basic inequality between the intrinsic scalar invariants inf K and tau of M-n, and the extrinsic scalar invariant \H\, being the length of the mean curvature vector field H of M-n in E-m. In the present paper we classify the submanifolds M-n of E-m for which the basic inequality actually is an equality, under the additional assumption that M-n satisfies some of the most primitive Riemannian curvature conditions, such as to be Einstein, conformally flat or semi-symmetric.
ISSN: 0021-2172
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science